# SDR AALA201606099005

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 57,992 hours, 21,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED, SEAT MOUNTED LIGHT LENS COVER MISSING AT SEAT 3C.  INSTALLED MISSING LENS COVER AT SEAT 3C IAW AMM 33-51-18.
